# SDR QXEA0201952

- Difficulty date: November 15, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 1,871 hours, 1,481 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - CREW RETURNED TO FIELD WHEN AFTER TAKEOFF THEY WERE UNABLE TO CONTROL PRESSURE IN EITHER AUTO OR MANUAL MODES.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO HISTORY IN THE MDC.  MAINTENANCE PRESSURIZED THE AIRCRAFT TO APPROXIMATELY 4.5 PSI AND THERE WERE NO DISCREPANCIES NOTED.  THE SYSTEM OPERATIONAL CHECK, AND OPERATIONAL CHECK FLIGHT, WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
